# SDR SWIA201333429

- Difficulty date: April 25, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 21,446 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK IS GOUGED AT FS 708.  (C-CHECK)  ADDRESSED GOUGE AT FS 708 IAW REO.
